# SDR SWAA2025061674455

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 420 TO BS 440 RBL23 WL 156.1 AT FWD CARGO COMPARTMENT 2025-340236<[01] TOOL USED P/N: 38 DL PLUS; S/N: 120398603; CAL DUE: 23-DEC-25.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 420 TO BS 440 RBL23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 33 REV. -   SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 420 TO BS 440 RBL23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 33 REV. -
